# SDR AALA20140404004

- Difficulty date: April 4, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 69,177 hours, 24,026 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1680 AT LBL 12 T CAP HAS CORROSION UNDER METAL CLIP.  FLOORBEAM FOUND TO BE OUT OF LIMITS AFTER CORROSION REMOVED.  REPAIRED FLOORBEAM IAW SRM 53-60-51.
